Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Unusual Klonopin reaction Dinah

Posted by Elizabeth on December 16, 2001, at 13:50:56

In reply to Unusual Klonopin reaction, posted by Dinah on December 15, 2001, at 23:14:00

I'm not surprised. For me, opioids (which make most people sedated and foggy) are activating and help me think more clearly, and benzos are neutral (not sedating, not activating either). Lots of times when people are agitated, it's like their thoughts are going too fast for them. Slowing your thoughts down could be expected to make you feel more alert and clear-headed in this case.

Some people also feel fatigued and foggy when they're very depressed, anxious, or afraid -- it's a sort of a way of escaping from the pain, of avoiding thinking about it (by being too clouded to think). In this case you'd also feel more awake if you relieved the feelings that were causing the clouded thoughts and tiredness.

Does that make sense?

-elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:87071
URL: http://www.dr-bob.org/babble/20011213/msgs/87109.html